| Model Number |
IBAL UKA TIB BEA-RING TRL SZ 5 9MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via e-mail that an ar-601-tbe9 tibial insert trial broke upon removal from the knee.This was discovered during an uka procedure on (b)(6) 2021.The broken fragment was retrieved and the case was completed.
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-601-tbe9 was received for investigation.Visual inspection identified that the trial body had broken along the outer diameter, with surface damage present across the remaining material.The thickness of the returned ar-601-tbe9 was assessed using digital micrometer id: 224, and was identified to meet design specifications.A probable cause is attributed to damage incurred during the removal process.